On the asymptotic Laplace method and its application to random chaos

Korshunov, Dmitry and Hashorva, E. and Piterbarg, V. I. (2015) On the asymptotic Laplace method and its application to random chaos. Mathematical Notes, 97 (6). pp. 878-891. ISSN 0001-4346

Full text not available from this repository.

Abstract

The asymptotics of the multidimensional Laplace integral for the case in which the phase attains its minimum on an arbitrary smooth manifold is studied. Applications to the study of the asymptotics of the distribution of Gaussian and Weibull random chaoses are considered.

Item Type:
Journal Article
Journal or Publication Title:
Mathematical Notes
ID Code:
74013
Deposited By:
Deposited On:
18 Jun 2015 05:59
Refereed?:
Yes
Published?:
Published
Last Modified:
24 Jun 2020 03:00